# SDR DALA2018041002394

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 88,236 hours, 12,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 1-5 RIGHT SIDE ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY AND POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
